Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Experiencing itching and skin discoloration around genital and anus. What is the problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I have noticed that the skin around my genitals and anus is losing it's colour. The areas of colour loss are irregular and have well defined edges. It is also a little itchy at times.
Posted Tue, 23 Apr 2013 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 5 hours later
Thanks for the query.

Description of symptoms of your skin lesions suggest that you are most likely suffering from fungal infection of skin.

I advise you to maintain hygiene and keep the local area dry as fungus thrives in moist and damp areas like around genitals, between buttocks and groin area.
Wear cotton underwear and dry the area after bath.
Apply local anti fungal creams like CLOTRIMAZOLE for two weeks.

In case your symptoms don't improve, then you may consult a dermatologist for proper inspection and diagnosis. Some times skin scrapings may be subjected for microscopy for the diagnosis.

I hope it helps. However you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor